# SDR UIEA2011091300494

- Difficulty date: August 21, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BS 840 FRAME TO TENSION TIE ATTACHMENT AREA FOUND 1 EA FASTENER HOLE CRACKED AT FWD CHANNEL CRACK APPROX .1250" IN LENGTH.   REPAIR CARRIED OUT IAW HX RS NR R53-25-37200, REV 8.
